Skip to Content

Did Gleevec give anyone a side effect of heart palpitations or like a fluttering?

Responses (1)

Rajive Goel 28 Jun 2010

Unfortunately, yes it could have side effects such as symptoms of cardiac failure, which could perhaps lead to heart palpitations or fluttering like felling, you must seek medical attention, as he/she who has prescribed the med shall know your medical history better, hope this helps?

tcolson2000 29 Jun 2010

Thank you for helping me. This is all very new to me. I go to the dr. tomorrow, but another person I have spoken with said it could also be coming from my hormones (which are all out of whack). That's what makes me nervous, the meds help with the cancer, but what in the world is it doing to the rest of your organs. Thank you again!

Rajive Goel 29 Jun 2010

Most welcome, speak to your doc & keep well, life is precious!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions